# SDR CA040122001

- Difficulty date: January 21, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,788 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: D1657
- Condition: Defective
- Location: Propeller Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  PROPELLER CYLINDER FOUND DEFECTIVE.  MANUFACTURE DEFECT IN THE C AREA MISSING MATERIAL. THIS HAS BEEN SEEN IN SEVERAL OTHER CYLINDERS, MFG WAS CONTACTED ON ALL OF THE DEFECTIVE ASSEMBLIES. MFG INSPECTED AND ANALYZED THEM ALL AND HAS NOT PROVIDED ANY LIMITS FOR DAMAGES IN THE C AREA. ALL CYLINDERS HAVE BEEN WARRANTEED FOR REPLACEMENT.
